IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SITE Conf / Next SITE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Social Implications of Technology and Information Ethics (SITE) [schedule] [select]
Chair Masaru Ogawa (Kobe Gakuin Univ.)
Vice Chair Takushi Otani (Kibi International Univ.), Takeo Tatsumi (Open Univ. of Japan)
Secretary Hisanori Kato (KDDI Research), Nobuyuki Yoshinaga (Yamaguchi Pref Univ.)
Assistant Daisuke Suzuki (Hokuriku Univ.), Hideyuki Fujii (NRI-Secure)

Special Interest Group on Electronic Intellectual Property (IPSJ-EIP) [schedule] [select]
Chair HARADA Yonosuke (INSTITUTE of INFORMATION SECURITY)
Secretary AOKI Shuichi (Science & Technology Research Laboratories, NHK), ORITA Akiko (Kanto Gakuin Univ.), KATO Naonori (KDDI Research, Inc.)

Conference Date Thu, Jun 4, 2020 10:30 - 18:00
Fri, Jun 5, 2020 10:00 - 17:00
Topics  
Conference Place Online 
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on SITE.

Thu, Jun 4 AM 
10:30 - 11:45
(1)
SITE
10:30-10:55 Right of Reproduction and its Limitations
-- Amendment to the Copyright Act of Japan in 2020 and its Relevant Provisions --
Makoto Koike (MK Microwave)
(2)
SITE
10:55-11:20 Reconsideration of 'Risk' in information security/cybersecurity governance
-- Based on the discussion in Science, Technology and Society (STS) --
Takumi Kimura (NRI SecureTechnologies)
(3)
SITE
11:20-11:45 A Study on Digital Policy in Europe
-- Comparison with Digital Single Market Strategy --
Naonori Kato (KDDI Research Inc./RIKEN AIP), Masatomo Suzuki (Niigata Univ./RIKEN AIP), Yosuke Murakami (KDDI Research Inc.)
Thu, Jun 4 PM 
13:30 - 18:00
  13:30-13:35 Opening Address ( 5 min. )
(4)
SITE
13:35-14:00 [Invited Talk]
AI Ethics: Personal AI Agent and its Applications
Hiroshi Nakagawa (RIKEN AIP)
(5)
SITE
14:00-14:25 [Invited Talk]
Trends in international AI ethics policies
Naonori Kato (KDDI Research/RIKEN AIP)
(6)
SITE
14:25-14:50 [Invited Talk]
AI/Data science ethics in higher education
Yuko Murakami (Rikkyo U)
(7)
SITE
14:50-15:15 [Invited Talk]
Data science practice from a business and ethical perspective
Soichiro Morishita (CA)
  15:15-15:35 Break ( 20 min. )
(8)
SITE
15:35-16:00 [Invited Talk]
"Resurrection" of deceased from the data
-- Postmortem identity --
Akiko Orita (KGU)
(9)
SITE
16:00-16:25 [Invited Talk]
Ethics of fake news and AI
Minao (Nagoya U.)
(10)
SITE
16:25-16:50 [Invited Talk]
How AI Expands Society?
-- Human Agent Interaction Technology Brings Social Expansion by Artificial Others --
Hirotaka Osawa (Univ. of Tsukuba)
  16:50-17:10 Break ( 20 min. )
  17:10-17:55 Discussion ( 45 min. )
  17:55-18:00 Closiing Address ( 5 min. )
Fri, Jun 5 AM 
10:00 - 11:40
(11) 10:00-10:25  
(12) 10:25-10:50  
(13) 10:50-11:15  
(14) 11:15-11:40  
Fri, Jun 5 PM 
13:10 - 14:25
(15) 13:10-13:35  
(16) 13:35-14:00  
(17) 14:00-14:25  
  14:25-14:35 Break ( 10 min. )
Fri, Jun 5 PM 
14:35 - 15:50
(18) 14:35-15:00  
(19) 15:00-15:25  
(20) 15:25-15:50  
  15:50-16:00 Break ( 10 min. )
Fri, Jun 5 PM 
16:00 - 17:00
(21) 16:00-17:00  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SITE Technical Committee on Social Implications of Technology and Information Ethics (SITE)   [Latest Schedule]
Contact Address  
IPSJ-EIP Special Interest Group on Electronic Intellectual Property (IPSJ-EIP)   [Latest Schedule]
Contact Address  


Last modified: 2020-11-06 13:39:51


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SITE Schedule Page]   /   [Return to IPSJ-EIP Schedule Page]   /  
 
 Go Top  Go Back   Prev SITE Conf / Next SITE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan